Discrete Euler-Poincaré and Euler Poincaré-Poisson equations for semidirect products and principal bundles.

Opriş, D.; Albu, I.D.

Balkan Journal of Geometry and its Applications (BJGA) (1999)

  • Volume: 4, Issue: 2, page 93-102
  • ISSN: 1224-2780

How to cite

top

Opriş, D., and Albu, I.D.. "Discrete Euler-Poincaré and Euler Poincaré-Poisson equations for semidirect products and principal bundles.." Balkan Journal of Geometry and its Applications (BJGA) 4.2 (1999): 93-102. <http://eudml.org/doc/121958>.

@article{Opriş1999,
author = {Opriş, D., Albu, I.D.},
journal = {Balkan Journal of Geometry and its Applications (BJGA)},
keywords = {semidirect product; discrete Euler-Poincaré equations; dynamical systems with symmetry; variational approach; discrete Lagrangian system; reduction-reconstruction theorem},
language = {eng},
number = {2},
pages = {93-102},
publisher = {Balkan Society of Geometers, Bucharest; Geometry Balkan Press},
title = {Discrete Euler-Poincaré and Euler Poincaré-Poisson equations for semidirect products and principal bundles.},
url = {http://eudml.org/doc/121958},
volume = {4},
year = {1999},
}

TY - JOUR
AU - Opriş, D.
AU - Albu, I.D.
TI - Discrete Euler-Poincaré and Euler Poincaré-Poisson equations for semidirect products and principal bundles.
JO - Balkan Journal of Geometry and its Applications (BJGA)
PY - 1999
PB - Balkan Society of Geometers, Bucharest; Geometry Balkan Press
VL - 4
IS - 2
SP - 93
EP - 102
LA - eng
KW - semidirect product; discrete Euler-Poincaré equations; dynamical systems with symmetry; variational approach; discrete Lagrangian system; reduction-reconstruction theorem
UR - http://eudml.org/doc/121958
ER -

NotesEmbed ?

top

You must be logged in to post comments.